Alert archive / Montana / High Wind Warnings in 2025
High Wind Warning 22, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Oct 28, 2025, 2:35 AM MDT for 5 counties in Montana. It took effect at Oct 29, 2025, 9:00 AM MDT. It was in force for 9 hr. 60 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 28, 2025, 2:35 AM MDT (08:35 UTC)
- In effect from
- Oct 29, 2025, 9:00 AM MDT
- Expired
- Oct 29, 2025, 6:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Great Falls, MT
Counties Glacier County, MT, Lewis and Clark County, MT, Pondera County, MT, Teton County, MT, Toole County, MT
The radar
The Great Falls radar (KTFX), 100 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 29, 9:15 AM MDT | NON-TSTM WND GST 64 | 14 W Bynum, MT | Mesonet station DELMT Dellwo (MCSCN). |
| Oct 29, 9:19 AM MDT | NON-TSTM WND GST 61 | 3 Sw Cut Bank, MT | ASOS station KCTB Cut Bank Airport. |
| Oct 29, 9:20 AM MDT | NON-TSTM WND GST 62 | 8 Nnw Dupuyer, MT | Montana Mesonet station Dupuyer N. |
| Oct 29, 9:45 AM MDT | HIGH SUST WINDS 47 | 16 Wsw Cut Bank, MT | Sustained winds averaged over an hour at Montana mesonet station Mission Lake S (845 AM-945 AM MDT). |
| Oct 29, 10:00 AM MDT | NON-TSTM WND GST 58 | 6 Wnw Ledger, MT | Mesonet station MTVAR Valier Jct 1-15 Mp 347.0. |
| Oct 29, 10:53 AM MDT | NON-TSTM WND GST 75 | 3 Sw Cut Bank, MT | ASOS station KCTB Cut Bank Airport. |
| Oct 29, 11:10 AM MDT | HIGH SUST WINDS 48 | 3 Sw Cut Bank, MT | Sustained winds averaged 48 mph between 1005 AM and the report time at ASOS station KCTB Cut Bank Airport. |
| Oct 29, 11:30 AM MDT | NON-TSTM WND GST 64 | 8 W Bynum, MT | Montana mesonet station Bynum W. |
| Oct 29, 11:40 AM MDT | NON-TSTM WND GST 60 | 4 Nnw Ethridge, MT | Montana mesonet station Ethridge N. |
| Oct 29, 11:45 AM MDT | NON-TSTM WND GST 59 | 1 Ene East Glacier Park, MT | Mesonet station MTBRN Two Medicine Bridge (MT DOT). |
| Oct 29, 11:45 AM MDT | NON-TSTM WND GST 61 | 6 Wnw Ledger, MT | Mesonet station MTVAR Valier Jct 1-15 Mp 347.0. |
| Oct 29, 12:00 PM MDT | NON-TSTM WND GST 58 | 5 N Ledger, MT | Mesonet station MTM73 Ledger N Mda. |
| Oct 29, 12:00 PM MDT | NON-TSTM WND GST 60 | 16 Wnw Santa Rita, MT | Montana mesonet station Buffalo Lake E. |
| Oct 29, 12:10 PM MDT | NON-TSTM WND GST 68 | 8 W Bynum, MT | Montana mesonet station Bynum W. |
| Oct 29, 12:10 PM MDT | NON-TSTM WND GST 70 | 14 E Saint Mary, MT | Montana mesonet station Wetzel. |
| Oct 29, 12:14 PM MDT | NON-TSTM WND GST 72 | 3 Sw Cut Bank, MT | ASOS station KCTB Cut Bank Airport. |
| Oct 29, 12:15 PM MDT | NON-TSTM WND GST 60 | 7 Ne Choteau, MT | Mesonet station MTM49 6.9 NE Choteau (MT-MESO). |
| Oct 29, 12:15 PM MDT | NON-TSTM WND GST 68 | 14 W Bynum, MT | Mesonet station DELMT Dellwo (MCSCN). |
| Oct 29, 12:20 PM MDT | NON-TSTM WND GST 80 | 8 W Bynum, MT | Montana mesonet station Bynum W. |
| Oct 29, 12:21 PM MDT | NON-TSTM WND GST 77 | 8 Se East Glacier Park, MT | Mesonet station DCRM8 Deep Creek RAWS. |
| Oct 29, 12:30 PM MDT | NON-TSTM WND GST 56 | 5 Ese Pendroy, MT | Mesonet station RICMT Rice Ridge. |
| Oct 29, 12:30 PM MDT | NON-TSTM WND GST 62 | 6 Wnw Sunburst, MT | Montana mesonet station Sunburst NW. |
| Oct 29, 12:40 PM MDT | NON-TSTM WND GST 75 | 6 Wnw Sunburst, MT | Montana Mesonet station Sunburst NW. |
| Oct 29, 12:45 PM MDT | NON-TSTM WND GST 59 | 6 Nnw Sunburst, MT | Mesonet station MTSWT Sweetgrass (MT DOT). |
| Oct 29, 12:46 PM MDT | NON-TSTM WND GST 58 | 8 Ssw Choteau, MT | Mesonet station MTCTS Choteau South Us-287 Mp 56.0. |
| Oct 29, 12:55 PM MDT | NON-TSTM WND GST 64 | 2 Se Ethridge, MT | Mesonet station GW1987 ETHRIDGE THREE SE. |
| Oct 29, 1:00 PM MDT | NON-TSTM WND GST 77 | 9 Ese East Glacier Park, MT | Montana mesonet station Dog Gun Lake E. |
| Oct 29, 1:01 PM MDT | NON-TSTM WND GST 62 | 8 Ssw Choteau, MT | Mesonet station MTCTS Choteau South Us-287 Mp 56.0. |
| Oct 29, 1:05 PM MDT | NON-TSTM WND GST 61 | Kevin, MT | Mesonet station DW0975 Kevin. |
| Oct 29, 1:10 PM MDT | NON-TSTM WND GST 65 | 2 Se Ethridge, MT | Mesonet station GW1987 ETHRIDGE THREE SE. |
| Oct 29, 1:15 PM MDT | NON-TSTM WND GST 58 | Sunburst, MT | Mesonet station MTSUN Sunburst (MT DOT). |
| Oct 29, 1:15 PM MDT | NON-TSTM WND GST 60 | 6 Nnw Sunburst, MT | Mesonet station MTSWT Sweetgrass (MT DOT). |
| Oct 29, 1:15 PM MDT | NON-TSTM WND GST 62 | 2 Nnw Shelby, MT | AWOS station KSBX 2 NNW Shelby. |
| Oct 29, 1:30 PM MDT | NON-TSTM WND GST 75 | 14 W Bynum, MT | Mesonet station DELMT Dellwo (MCSCN). |
| Oct 29, 1:40 PM MDT | NON-TSTM WND GST 63 | 7 Nne Augusta, MT | Montana Mesonet station August N. |
| Oct 29, 1:45 PM MDT | NON-TSTM WND GST 66 | 2 Se Browning, MT | Mesonet station MTBWG Browning (MT DOT). |
| Oct 29, 1:45 PM MDT | NON-TSTM WND GST 72 | 2 Nw Pendroy, MT | Mesonet station MTPND Pendroy (MT DOT). |
| Oct 29, 1:52 PM MDT | NON-TSTM WND GST 56 | 8 Nne Augusta, MT | AWOS station K1FM Foxtrot. |
| Oct 29, 2:00 PM MDT | NON-TSTM WND GST 61 | 2 Nnw Shelby, MT | Mesonet station GW0664 Shelby Airport. |
| Oct 29, 2:00 PM MDT | NON-TSTM WND GST 74 | 2 Nw Pendroy, MT | Mesonet station MTPND Pendroy (MT DOT). |
| Oct 29, 2:00 PM MDT | NON-TSTM WND GST 78 | 14 W Bynum, MT | Mesonet station DELMT Dellwo (MCSCN). |
| Oct 29, 2:01 PM MDT | NON-TSTM WND GST 67 | 8 Ssw Choteau, MT | Mesonet station MTCTS Choteau South Us-287 Mp 56.0. |
| Oct 29, 2:10 PM MDT | NON-TSTM WND GST 69 | 7 Nne Augusta, MT | Montana mesonet station Augusta N. |
| Oct 29, 2:15 PM MDT | NON-TSTM WND GST 61 | 12 Nne Augusta, MT | Mesonet station HODMT Hodgkiss. |
| Oct 29, 2:16 PM MDT | NON-TSTM WND GST 74 | 8 Ssw Choteau, MT | Mesonet station MTCTS Choteau South Us-287 Mp 56.0. |
| Oct 29, 2:25 PM MDT | NON-TSTM WND GST 65 | 9 Sw Dupuyer, MT | Mesonet station DVI01084 Dupuyer. |
| Oct 29, 2:30 PM MDT | NON-TSTM WND GST 56 | 6 Nne Augusta, MT | Mesonet station MCBMT McBratny - MCSCN. |
| Oct 29, 2:30 PM MDT | NON-TSTM WND GST 60 | Bynum, MT | Mesonet station PRKMT Bynum (MCSCN). |
| Oct 29, 2:31 PM MDT | NON-TSTM WND GST 79 | 8 Ssw Choteau, MT | Mesonet station MTCTS Choteau South Us-287 Mp 56.0. |
| Oct 29, 2:45 PM MDT | HIGH SUST WINDS 63 | 8 W Bynum, MT | Mesonet Sation Bynum W averaged 63 mph sustained winds over the past hour at 245 PM. |
| Oct 29, 2:46 PM MDT | NON-TSTM WND GST 68 | 8 Nne Augusta, MT | AWOS station K1FM Foxtrot. |
| Oct 29, 2:46 PM MDT | NON-TSTM WND GST 80 | 8 Ssw Choteau, MT | Mesonet station MTCTS Choteau South Us-287 Mp 56.0. |
| Oct 29, 3:00 PM MDT | NON-TSTM WND GST 62 | 6 Nne Augusta, MT | Mesonet station MCBMT McBratny - MCSCN. |
| Oct 29, 3:00 PM MDT | NON-TSTM WND GST 62 | Bynum, MT | Mesonet station PRKMT Bynum (MCSCN). |
| Oct 29, 3:00 PM MDT | NON-TSTM WND GST 63 | 1 Ene East Glacier Park, MT | Mesonet station MTBRN Two Medicine Bridge (MT DOT). |
| Oct 29, 3:00 PM MDT | NON-TSTM WND GST 66 | 12 Nne Augusta, MT | Mesonet station HODMT Hodgkiss. |
| Oct 29, 3:00 PM MDT | NON-TSTM WND GST 69 | 7 S Bynum, MT | Report from social media. |
| Oct 29, 3:01 PM MDT | NON-TSTM WND GST 86 | 8 Ssw Choteau, MT | Mesonet station MTCTS Choteau South Us-287 Mp 56.0. |
| Oct 29, 3:15 PM MDT | NON-TSTM WND GST 60 | 5 N Ledger, MT | Mesonet station MTM73 Ledger N Mda. |
| Oct 29, 3:15 PM MDT | NON-TSTM WND GST 66 | 6 Wnw Ledger, MT | Mesonet station MTVAR Valier Jct 1-15 Mp 347.0. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 8.6 hours before the alert went out and 424 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2315 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
203 WWUS75 KTFX 280835 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 235 AM MDT Tue Oct 28 2025 MTZ303-282345- /O.NEW.KTFX.HW.W.0022.251029T1500Z-251030T0000Z/ Eastern Glacier, Western Toole, and Central Pondera- Including the following locations: Ethridge, Santa Rita, and Cut Bank 235 AM MDT Tue Oct 28 2025 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 6 PM MDT WEDNESDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Eastern Glacier, Western Toole, and Central Pondera Counties. * WHEN...From 9 AM to 6 PM MDT Wednesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The most likely time period for strong winds looks to be between 11am and 3pm. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Remember, a High Wind Warning means that there is at least an 80% chance of 40 mph sustained winds or 58 mph wind gusts occurring during the warning period. && $$ Ludwig
5 follow-up statements
013 WWUS75 KTFX 281910 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 110 PM MDT Tue Oct 28 2025 MTZ303-291200- /O.CON.KTFX.HW.W.0022.251029T1500Z-251030T0000Z/ Eastern Glacier, Western Toole, and Central Pondera- Including the following locations: Santa Rita, Cut Bank, and Ethridge 110 PM MDT Tue Oct 28 2025 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM MDT WEDNESDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Eastern Glacier, Western Toole, and Central Pondera Counties. * WHEN...From 9 AM to 6 PM MDT Wednesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The most likely time period for strong winds looks to be between 11am and 3pm. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ AM
452 WWUS75 KTFX 290841 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 241 AM MDT Wed Oct 29 2025 MTZ303-292345- /O.CON.KTFX.HW.W.0022.251029T1500Z-251030T0000Z/ Eastern Glacier, Western Toole, and Central Pondera- Including the following locations: Ethridge, Santa Rita, and Cut Bank 241 AM MDT Wed Oct 29 2025 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Eastern Glacier, Western Toole, and Central Pondera Counties. * WHEN...From 9 AM this morning to 6 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The most likely time period for strong winds looks to be between 11am and 3pm. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ Ludwig
351 WWUS75 KTFX 291900 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 100 PM MDT Wed Oct 29 2025 MTZ303-300000- /O.CON.KTFX.HW.W.0022.000000T0000Z-251030T0000Z/ Eastern Glacier, Western Toole, and Central Pondera- Including the following locations: Cut Bank, Santa Rita, and Ethridge 100 PM MDT Wed Oct 29 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...West winds 35 to 50 mph with gusts up to 70 mph. * WHERE...Eastern Glacier, Western Toole, and Central Pondera Counties. * WHEN...Until 6 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The most likely time period for strong winds looks to be between now and 4pm. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ IG
848 WWUS75 KTFX 292111 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 311 PM MDT Wed Oct 29 2025 MTZ308-300300- /O.EXB.KTFX.HW.W.0022.000000T0000Z-251030T0300Z/ Southern High Plains- Including the following locations: Bynum, Choteau, and Pendroy 311 PM MDT Wed Oct 29 2025 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...West winds 40 to 50 mph with gusts up to 85 mph. * WHERE...Southern High Plains. * WHEN...Until 9 PM MDT this evening. * IMPACTS...High winds may damage property and cause power outages. Travel could be dangerous, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those with high profile vehicles should delay travel. && $$ MTZ303-300000- /O.CON.KTFX.HW.W.0022.000000T0000Z-251030T0000Z/ Eastern Glacier, Western Toole, and Central Pondera- Including the following locations: Santa Rita, Ethridge, and Cut Bank 311 PM MDT Wed Oct 29 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...West winds 35 to 45 mph with gusts up to 60 mph. * WHERE...Eastern Glacier, Western Toole, and Central Pondera Counties. * WHEN...Until 6 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ RG
434 WWUS75 KTFX 292347 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 547 PM MDT Wed Oct 29 2025 MTZ308-300100- /O.CAN.KTFX.HW.W.0022.000000T0000Z-251030T0300Z/ Southern High Plains- Including the following locations: Bynum, Choteau, and Pendroy 547 PM MDT Wed Oct 29 2025 ...HIGH WIND WARNING IS CANCELLED... Widespread strong winds are no longer expected and wind speeds will continue to decrease through the evening hours; however, continue to use caution if traveling this evening while wind gusts over 40 mph will be present. $$ MTZ303-300100- /O.EXP.KTFX.HW.W.0022.000000T0000Z-251030T0000Z/ Eastern Glacier, Western Toole, and Central Pondera- Including the following locations: Santa Rita, Ethridge, and Cut Bank 547 PM MDT Wed Oct 29 2025 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING... Widespread strong winds are no longer expected and wind speeds will continue to decrease through the evening hours; however, continue to use caution if traveling this evening while wind gusts over 40 mph will be present. $$ RG
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Oct 27, 11:29 PM MDT, 3 hours 6 minutes earlier. Its key messages:
- Relatively benign day Tuesday as upper level ridging builds in.
- Breezy Wednesday before a much more calm day Thursday.
- Another at least breezy period this weekend, with at least a low probability for mountain precipitation.
Area forecast discussion, Oct 27, 11:29 PM MDT, 3 hours 6 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 1129 PM MDT Mon Oct 27 2025 Aviation Section Updated. .KEY MESSAGES... - Relatively benign day Tuesday as upper level ridging builds in. - Breezy Wednesday before a much more calm day Thursday. - Another at least breezy period this weekend, with at least a low probability for mountain precipitation. && .UPDATE... /Issued 839 PM MDT Mon Oct 27 2025/ No major changes were made to the going forecast. Regarding the wind potential along the Rocky Mountain Front, the probabilities of reaching high wind criteria along the Rocky Mountain Front remain pretty similar to earlier in the day so the decision has been made to hold off on issuing any headlines for now. -thor && .DISCUSSION... /Issued 839 PM MDT Mon Oct 27 2025/ - Meteorological Overview: Upper level troughing is largely exiting eastward early this afternoon. Cool air aloft in wake of this system has combined with daytime heating to result in at least isolated shower activity. Expectation is for these showers/snow showers to continue through the afternoon before daytime heating wanes. Breezy winds, mainly over the plains, will also subside as daytime heating diminishes. Upper level ridging begins to build in tonight, leading to a benign period into Tuesday. As quickly as the ridging builds in it is broken down again heading into Wednesday. The next wave moving eastward from the Pacific NW/Southern BC moves across the Northern Rockies during the day Wednesday. The greatest support for precipitation largely appears to remain north in Canada, with the primary impact to the region being a period of gusty westerly winds, particularly over the plains. The progressive pattern continues into Thursday as another brief period of ridging builds in. A day of benign weather is forecast Thursday before this ridge is gets broken down heading toward the weekend. The ridging is largely in place through Friday morning, though impacts from upstream troughing will become increasingly apparent through the day as flow aloft becomes increasingly zonal. This will result in westerly winds returning once again to the plains later in the day Friday. A more persistent zonal pattern becomes entrenched this weekend into early next week, with periods of stronger winds aloft mixing down to the surface at times this weekend. Confidence is still on the lower side as to which period this weekend will be gustiest. Given the downslope nature to winds, any precipitation that develops this weekend as embedded waves within the zonal flow move through should be limited to the Continental Divide and across Southwest Montana. - AM - Forecast Confidence & Scenarios: Wind Wednesday: BUFKIT soundings from the GFS at Cut Bank show a narrow window just as the surface mixes out where a 50+ kt gust would be able to mix to the surface. Meanwhile NAM soundings are not quite as aggressive. Although there is ~50-60% chance for a 58 mph gust west of Cut Bank, forecast soundings leave more to be desired. Given the lack of confidence at this point, we will forego a High Wind Watch for the Cut Bank area for Wednesday. Should confidence increase much at all, a High Wind Watch would become necessary. Wind This Weekend: Guidance has gradually tapered off of Friday being a windy day in favor of Saturday into Sunday being the windier period. Strong zonal flow looks to be in place over this timeframe, though there is some uncertainty as to when exactly the strongest winds aloft move through. Should they be favorably timed with diurnal mixing, a stronger wind gust scenario would play out. On the other hand if the strongest winds aloft move in overnight, widespread strong wind gusts would be less likely. At this point the probability for a 58 mph gust is largely at or above 20% for most locations across the region Saturday and slightly lower for Sunday. Once guidance can narrow down the timeframe when these stronger winds aloft move through, I'd expect these probabilities to increase for one day and decrease for the other. -AM && .AVIATION... 28/06Z TAF Period VFR conditions will prevail through the period. Skies will be mostly clear after 28/12Z except for some passing high clouds. After 29/00Z, mid to high level clouds will start to move into the area as winds pick up out of the south with much breezier conditions expected on Wednesday. -thor && .PRELIMINARY POINT TEMPS/POPS... GTF 26 49 32 59 / 10 0 0 0 CTB 24 47 28 53 / 0 0 0 10 HLN 26 47 27 56 / 10 0 0 0 BZN 18 44 20 55 / 10 0 0 0 WYS 8 36 11 45 / 10 0 0 0 DLN 17 43 23 54 / 0 0 0 0 HVR 24 49 25 58 / 10 0 0 0 LWT 24 44 25 59 / 10 0 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... None. && http://www.weather.gov/greatfalls
Nearby
High Wind Warnings in Montana, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.